Skip to content
My WebMD Sign In, Sign Up
Eucerin rash
avatar
dskinga posted:
I have very dry skin and was excited to try Eucerin Professional Repair. I used it for several days before I started itching today and broke out in a rash everywhere I had put the lotion except the palms of my hand. I had to go to Primary Care and they gave me a a prednisone injection, a prescription for additional pills for 5 days and a prescription for Zantac which they said is a histamine blocker & I have to take Zyrtec every day for a while. There should be warnings on the label about the possibility of this happening. It was scary and I'm still itching in some areas.
Reply


Featuring Experts

Mohiba K Tareen, MD is a board certified dermatologist who has an innovative practice in Roseville, Minnesota. Tareen Dermatology ( www.TareenDermato...More

Helpful Tips

Bedbug ProblemsExpert
Dear Readers, Bedbugs are making a comeback in the U.S. They had all but disappeared through the 1970's and 1990's. Recently they have ... More
Was this Helpful?
16 of 26 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.